Nhảy đến nội dung

Regularization and error estimates for an inverse heat problem under the conformable derivative

Authors: 

Ho Vu, Donal O’Regan, and Ngo Van Hoa*

Source title: 
Open Mathematics, 16(1): 999-1011, 2018 (ISI)
Academic year of acceptance: 
2018-2019
Abstract: 

In this paper we study an inverse time problem for the nonhomogeneous heat equation under the conformable derivative which is a severely ill-posed problem. Using the quasi-boundary value method with two regularization parameters (one related to the error in a measurement process and the other is related to the regularity of the solution) we regularize this problem and obtain a Hölder-type estimation error for the whole time interval. Numerical results are presented to illustrate the accuracy and efficiency of the method.